| Model Number |
H74939171070670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1- initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a moderately tortuous and moderately calcified vessel.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilation in a fistuloplasty procedure.During the procedure, the balloon ruptured at rated pressure.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1- initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a moderately tortuous and moderately calcified vessel.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilation in a fistuloplasty procedure.During the procedure, the balloon ruptured at rated pressure.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the balloon ruptured upon second inflation at 10 atmospheres for one minute.